# SDR 9809066635

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635US
- Make and model: Boeing 747227B
- Aircraft serial: 21682
- Engine: Pwa JT9D7Q
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 36633061
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 15,564 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

UPON APPLICATION OF TAKEOFF POWER, THE CREW NOTICED NO RESPONSE FROM THE NR 3 ENGINE WITH POWER LEVER MOVEMENT.  TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE STRUT AREA PUSH/PULL CABLE AND CONTROL BOX.  ENGINE RUN WAS NORMAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
